Our expert says:
The altered menstrual pattern following a pill is simply a reflection of an underlying hormonal imbalance which has now become manifest since stopping the pill. You should see a gynaecologist as soon as possible since this may be the first sign of ovulatory dysfunction and a condition called Polycystic ovarian syndrome (PCOS). However it should also be noted that by definition infertility is the failure to conceive after one year of unprotected intercourse. I would therefore recommend that you do not become desperate at this stage but certainly seek assistance to correct the ovulatory or hormonal imbalance.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.